Heart Beating Faster And Harder Even Without Having Minoxidil. | HairLossTalk Forums
Dismiss Notice
New : Hair Loss Treatment hits the market. Topical Spironolactone 5% for Men and Women: Read More...

Heart Beating Faster And Harder Even Without Having Minoxidil.

Discussion in 'Dealing with Side Effects' started by Pedro115952, Feb 28, 2017.

  1. Pedro115952

    Pedro115952 New Member My Regimen

    Joined:
    Feb 28, 2017
    Messages:
    1
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Hello there!
    English is not my native language and I can barely speak It but I couldn't find any other minoxidil forum in my language, so please pardon me If there's any trouble about the way I'm writting.

    Well, I'm 20 yo, and I've been taking kirkland minoxidil (It's not an add, hope It isn't forbidden) for 2 months for facial hair growth, about 2ml a day (1ml right before breakfast and 1ml after dinner). And the day before yesterday, around 2 or 3 hours after having the morning dose I start feeling some troubles. My heart started beating more faster and harder. I went to my room and I looked at the mirror, so realized I could see my artery beating. So I think to myself: Ok. no more minoxidil for today. I thought It was getting back to normal when minoxidil get full absorb. But It didn't happend! I felt my heart beating in a different way yesterday and today like all day long, and I'm start wondering if It is gonna be this way forever, like a permannent side effect, does anyone had ever been through this?

    *I said having but I wasn't actually drinking It, I just couldn't find the right word;
    *I must say I have anxiety problem, but I know when It's anxiety and when It's not;
    *I have seen the doctor last year and everything was okay.
    I'm gonna get back to the therapy when theese sympthoms leave, but instead having 2 mls a day, I'm changing to something arround 0,30 ml.

    So please, does someone had ever been to theese feelings? are theese feelings going away? Im afraid It is a chronic side affect
     
  2. hairblues

    hairblues Senior Member My Regimen

    Joined:
    Apr 28, 2016
    Messages:
    5,174
    Likes Received:
    4,782
    Dislikes Received:
    150
    My Regimen:
    My Regimen
    My Regimen
    i have had heart palpitations which is what i THINK you are describing (you need to check wit a dR)

    BUT i never had that from minoxidil and it was never anything dangerous

    For me it happens if I am exhausted not sleeping enough OR if I am not drinking enough water. OR if i am having caffeine.

    I had no side effects with minoxidil other than some darkening of hair on face.
     

Share This Page